# SDR AWXA0001786

- Difficulty date: May 30, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FUSELAGE LWR HINGE CUTOUT HFEC INDICATES CRACK BS 947.5 EMANATING FROM BENEATH WINDOW BELT DOUBLER .625 INCH AT WL 227.  REPAIRED IAW SRM 53-60-01.
